# SDR ASAA2017112622704

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,037 hours, 12,166 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AN OPS CHECK IAW AMM 34-61-00. OPS NORMAL. FMC SWITCH MOVED BACK TO NORMAL.
